Differential and Integral Equations
Volume 19

Resolvent kernel estimates near thresholds

  • Matania Ben-Artzi, Yves Dermenjian, and Anton Monsef

    Volume 19, 2006, pages 1-14

Time behavior for a class of nonlinear beam equations

Regularity of Navier-Stokes equations

Non-homogeneous linear symmetric hyperbolic systems with characteristic boundary

  • E. Casella, P. Secchi, and P. Trebeschi

    Volume 19, 2006, pages 51-74

On the exterior Neumann problem with critical growth

Almost periodic solutions for first-order differential equations

On the existence of solutions of the Helfrich flow and its center manifold near spheres

  • Yoshihito Kohsaka and Takeyuki Nagasawa

    Volume 19, 2006, pages 121-142

Existence and multiplicity of positive solutions to a $p$-Laplacian equation in $\mathbb R^N$

  • Claudianor O. Alves and Giovany M. Figueiredo

    Volume 19, 2006, pages 143-162

Large data wave operator for the generalized Korteweg-de Vries equations

Positive definite matrices and integral equations on unbounded domains

Low regularity global solutions of the Dirac-Klein-Gordon equations in one space dimension

  • Nikolaos Bournaveas and Dominic Gibbeson

    Volume 19, 2006, pages 211-222

Degree theoretic methods in the study of positive solutions for nonlinear hemivariational inequalities

  • Michael E. Filippakis and Nikolaos S. Papageorgiou

    Volume 19, 2006, pages 223-240

Traveling waves in time dependent bistable equations

Degree theoretic methods in the study of nonlinear periodic problems with nonsmooth potentials

  • Ravi P. Agarwal, Michael E. Filippakis, Donal O’Regan, and Nikolaos S. Papageorgiou

    Volume 19, 2006, pages 279-296

Euler equation in a 3D channel with a noncharacteristic boundary

On extensions of higher-order Hardy’s inequalities

Higher order boundary estimates for blow-up solutions of elliptic equations

  • Claudia Anedda and Giovanni Porru

    Volume 19, 2006, pages 345-360

Regularity of weak solution to a $p$-curl-system

The Navier-Stokes equations with initial data in uniformly local $L^p$ spaces

  • Yasunori Maekawa and Yutaka Terasawa

    Volume 19, 2006, pages 369-400

Perturbing evolutionary systems on dual spaces by cumulative outputs

  • Mats Gyllenberg, Timothy Lant, and Horst R. Thieme

    Volume 19, 2006, pages 401-436

Renormalized variational principles and Hardy-type inequalities

On the existence and regularity of solutions for degenerate power-law fluids

  • J. Málek, D. PraŽák, and M. Steinhauer

    Volume 19, 2006, pages 449-462

Long-period limit of nonlinear dispersive waves: the BBM-equation

On a class of free boundary problems of type ${\rm div}(a(X)\nabla u)=-{\rm div}(\chi(u)H(X))$

Rough solutions of a Schrödinger-Benjamin-Ono system

On the blow-up rate by regular variation functions

Existence and stability in the $\alpha$-norm for some partial functional differential equations with infinite delay

  • Rachid Benkhalti and Khalil Ezzinbi

    Volume 19, 2006, pages 545-572

Asymptotic behavior in nosocomial epidemic models with antibiotic resistance

  • Erika M. C. D’Agata, Pierre Magal, Shigui Ruan, and Glenn Webb

    Volume 19, 2006, pages 573-600

Small-data scattering for nonlinear waves of critical decay in two space dimensions

  • Paschalis Karageorgis and Kimitoshi Tsutaya

    Volume 19, 2006, pages 601-626

Quantitative uniqueness for time-periodic heat equation with potential and its applications

Multiple positive solutions for classes of elliptic systems with combined nonlinear effects

  • Jaffar Ali, Mythily Ramaswamy, and R. Shivaji

    Volume 19, 2006, pages 669-680

Derivation of hydrodynamic limit from Knudsen gas model

Existence result for a model of Proteus mirabilis swarm

Classification of symmetric vortices for the Ginzburg-Landau equation

Limit behavior of blow-up solutions for critical nonlinear Schrödinger equation with harmonic potential

$L^q$ spectral asymptotics for nonlinear Sturm-Liouville problems

On the stabilization of dynamic elasticity equations with unbounded locally distributed dissipation

Blow-up for the semilinear wave equation in the Schwarzschild metric

  • Davide Catania and Vladimir Georgiev

    Volume 19, 2006, pages 799-830

On the partial asymptotic stability in nonautonomous differential equations

Global existence in sub-critical cases and finite time blow-up in super-critical cases to degenerate Keller-Segel systems

Convergence of scattering operators for the Klein-Gordon equation with a nonlocal nonlinearity

Fractional heat equations on a segment

On an existence theorem of global strong solutions to the magnetohydrodynamic system in three-dimensional exterior domains

Some observations on the local behaviour of infinity-harmonic functions

Space-time $L^2$-estimates and life span of the Klainerman-Machedon radial solutions to some semi-linear wave equations

Smooth bifurcation for variational inequalities based on Lagrange multipliers

  • Jan Eisner, Milan Kučera, and Lutz Recke

    Volume 19, 2006, pages 981-1000

Global charge class solutions of the Dirac-Klein-Gordon equations in one space dimension

  • Nikolaos Bournaveas and Dominic Gibbeson

    Volume 19, 2006, pages 1001-1018

Positive solution of Laplacian noncooperative system with potential control

An optimization problem for the first Steklov eigenvalue of a nonlinear problem

  • Leandro Del Pezzo, Julián Fernández Bonder, and Julio D. Rossi

    Volume 19, 2006, pages 1035-1046

Nonexistence of scattering states for some quadratic nonlinear Schrödinger equations in two space dimensions

  • Akihiro Shimomura and Yoshio Tsutsumi

    Volume 19, 2006, pages 1047-1060

An optimization problem with free boundary governed by a degenerate quasilinear operator

  • Krerley Oliveira and Eduardo V. Teixeira

    Volume 19, 2006, pages 1061-1080

Non-uniform dependence on initial data for a family of non-linear evolution equations

Prescribing Gauss-Kronecker curvature on group invariant convex hypersurfaces

Quasilinear parabolic integro-differential equations with nonlinear boundary conditions

Minimization of a Ginzburg-Landau type energy with potential having a zero of infinite order

The structure of extremals of autonomous variational problems with vector-valued functions

Generalized ODE approach to impulsive retarded functional differential equations

  • Márcia Federson and Štefan Schwabik

    Volume 19, 2006, pages 1201-1234

Systems of nonlinear wave equations with damping and source terms

Low-regularity Schrödinger maps

  • Alexandru D. Ionescu and Carlos E. Kenig

    Volume 19, 2006, pages 1271-1300

On a Neumann problem with $p$-Laplacian and non-smooth potential

  • Salvatore A. Marano and Nikolaos S. Papageorgiou

    Volume 19, 2006, pages 1301-1320

On a critical role of Ornstein-Uhlenbeck operators in the Poincaré inequality

The mean field equation with critical parameter in a plane domain

Self-similar solutions uniqueness and long-time asymptotic behavior for semilinear heat equations

  • Lucas Catão de Freitas Ferreira and Elder Jesús Villamizar-Roa

    Volume 19, 2006, pages 1349-1370

Multiple nontrivial solutions for $p$-Laplacian equations with an asymmetric nonlinearity

  • Shouchuan Hu and Nikolaos S. Papageorgiou

    Volume 19, 2006, pages 1371-1390

On a pseudoparabolic problem with constraint

  • Stanislav N. Antontsev, Gérard Gagneux, Robert Luce, and Guy Vallet

    Volume 19, 2006, pages 1391-1412

Holomorphic global solutions of the Goursat-Fuchs problem